# SDR ASOA201101880

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK AT LBL9 BETWEEN FS 364.00 AND 394.00 CORRODED AT FWD END.  REMOVED SEAT TRACK, FOUND DAMAGE OUT OF LIMITS IAW SRM 53-21-49.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
